| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2 implantable collamer lens of -5.50/1.00/096 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2023.A refraction issue was reported, the reporter stated " adjusting refraction".On (b)(6) 2023 the lens was exchanged for a shorter length lens of different power but the problem was not resolved.See mfr# 2023826-2024-01646 for exchange lens.